# SDR UALA2012021400885

- Difficulty date: February 13, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 66,404 hours, 9,453 cycles
- Engine: Pwa PW40903
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LEFT WING FUEL LEAK, FLIGHT DIVERTED.  FUEL LEAKING FROM LT & RT WING BET LDG GR AND PYLON, DENTNK ENTRY CREW FOUND LT WING LEAKING, REPAIR IN PROGRESS WILL SEAL LT IN MORNING AND START RT LEAK.  BOTH WING LEAKS ARE SEALED AND CURING.
